Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 26, NWS Charleston, SC

June 20, 2018Screven County, Georgia; Allendale County, Hampton County, Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 20, 2018, 7:04 PM EDT for Screven County, Georgia; Allendale County, Hampton County, Jasper County, South Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2018, 7:04 PM EDT (23:04 UTC)
Expired
Jun 20, 2018, 8:00 PM EDT
In force
56 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Screven County, GA, Allendale County, SC, Hampton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1325 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

144 
WUUS52 KCHS 202304
SVRCHS
GAC251-SCC005-049-053-210000-
/O.NEW.KCHS.SV.W.0026.180620T2304Z-180621T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
704 PM EDT WED JUN 20 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Screven County in southeastern Georgia...
  Hampton County in southeastern South Carolina...
  Allendale County in southeastern South Carolina...
  Jasper County in southeastern South Carolina...

* Until 800 PM EDT.

* At 704 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles southwest of Lake Warren State Park to 12
  miles east of Sylvania, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Estill, Newington, Furman, Scotia, Garnett, Lena, Pineland and
  Captolo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3279 8153 3276 8120 3259 8107 3259 8139
      3258 8141 3258 8166
TIME...MOT...LOC 2304Z 308DEG 12KT 3273 8124 3276 8143 

HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
077 
WWUS52 KCHS 202333
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
733 PM EDT WED JUN 20 2018

GAC251-SCC005-049-053-210000-
/O.CON.KCHS.SV.W.0026.000000T0000Z-180621T0000Z/
Screven GA-Hampton SC-Allendale SC-Jasper SC-
733 PM EDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SCREVEN...HAMPTON...ALLENDALE AND JASPER COUNTIES...

At 733 PM EDT, severe thunderstorms were located along a line
extending from 10 miles south of Lake Warren State Park to 8 miles
east of Sylvania, moving southwest at 5 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Estill, Newington, Furman, Scotia, Garnett, Lena, Pineland and
Captolo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3279 8153 3276 8120 3259 8107 3259 8139
      3258 8141 3258 8166
TIME...MOT...LOC 2333Z 026DEG 6KT 3270 8123 3271 8150 

HAIL...0.75IN
WIND...60MPH
 
$$
307 
WWUS52 KCHS 202345
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
745 PM EDT WED JUN 20 2018

SCC005-202355-
/O.CAN.KCHS.SV.W.0026.000000T0000Z-180621T0000Z/
Allendale SC-
745 PM EDT WED JUN 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR ALLENDALE COUNTY IS
CANCELLED...
    
The immediate risk for severe weather has ended. 

LAT...LON 3275 8155 3272 8118 3259 8111 3259 8139
      3258 8141 3258 8166
TIME...MOT...LOC 2345Z 325DEG 10KT 3265 8122 3269 8152 

$$

GAC251-SCC049-053-210000-
/O.CON.KCHS.SV.W.0026.000000T0000Z-180621T0000Z/
Screven GA-Hampton SC-Jasper SC-
745 PM EDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SCREVEN...HAMPTON AND JASPER COUNTIES...

At 745 PM EDT, severe thunderstorms were located along a line
extending from 13 miles south of Lake Warren State Park to 8 miles
southeast of Sylvania, moving southeast at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Newington, Furman, Scotia, Garnett, Pineland, Captolo, Shirley and
Hunters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3275 8155 3272 8118 3259 8111 3259 8139
      3258 8141 3258 8166
TIME...MOT...LOC 2345Z 325DEG 10KT 3265 8122 3269 8152 

HAIL...<.75IN
WIND...60MPH
 
$$
300 
WWUS52 KCHS 202357
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
757 PM EDT WED JUN 20 2018

GAC251-SCC049-053-210006-
/O.EXP.KCHS.SV.W.0026.000000T0000Z-180621T0000Z/
Screven GA-Hampton SC-Jasper SC-
757 PM EDT WED JUN 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN...HAMPTON AND JASPER
COUNTIES WILL EXPIRE AT 800 PM EDT...
                
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.

LAT...LON 3275 8155 3272 8118 3259 8111 3259 8139
      3258 8141 3258 8166
TIME...MOT...LOC 2356Z 308DEG 12KT 3263 8119 3267 8149 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:24 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 20, 6:24 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
624 PM EDT Wed Jun 20 2018

.SYNOPSIS...
The region will remain between Atlantic high pressure well the
east and an inland trough of low pressure through later this
week. The trough of low pressure is expected to settle over the
region and will likely persist into early next week. A cold
front could push into the region by the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
This evening: Scattered convection west of I-95 ongoing. Due to
multiple boundary collisions and ample CAPE, isolated strong to
severe storms will be possible for the next hour or two. Main
threat with any stronger storms will be strong winds and
possibly small hail. Convection should be over by around 10 pm,
or sooner.

Have tweaked PoPs to match areas well inland expected to receive
convection, but due to relatively low coverage, kept in the
chance range.

Temperatures have recently fallen considerably into the mid to
upper 80s across many areas, but given very humid airmass, still
expect them to only fall very slowly the rest of the night.
Minimum temperatures by morning will be in the mid to upper 70s
most areas away from the coast. Possibly not going much below 80
within a few miles of the coast.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
The biggest change in the overall pattern through the rest of the
week and into early this weekend is that the strong mid/upper level
ridge will gradually weaken. The ridge weakens in response to a
strong upper low that models have been persistently showing will form
over the central U.S. and slowly move east-northeast toward the
lower Great Lakes by the end of the period. In addition, deep layer
moisture increases some. The combination of lower mid/upper heights,
better deep layer moisture and some vorticity advection will result
in slightly higher PoPs, generally in the chance range, each
afternoon. The difficulty is that the best moisture does not
necessarily coincide with any weak upper level forcing each day,
which is why we left chance PoPs for mainly afternoon/evening. The
best deep layer moisture looks to be Thursday, but oddly, guidance
is reflecting slightly lower PoPs. Given the lower upper
heights and the potential for some large scale weak upper forcing,
there may be a slightly higher chance for strong to low end severe
storms each afternoon. However, the chances are not enough to
mention in the forecast or HWO at this point.

Temperatures will remain well above normal, but not quite as hot as
last few days as upper heights fall by about 5 decameters. Guidance
showing considerable drop in surface dewpoint temperatures on
Thursday, which seems a little suspect, but did keep upper 60s
inland and lower to mid 70s at the coast. The combination of
slightly lower dewpoints and temperatures will lead to lower heat
indices, but still in the lower 100s likely each afternoon. Lows
very warm, in the mid to upper 70s, to around 80 at the coast.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The upper ridge will temporarily rebuild over the Southeast on
Sunday, causing temperatures to rise back into the middle 90s,
reducing convective coverage, and potentially requiring Heat
Advisories. A substantial upper vort max is forecast to drop
southeast into the area Monday, pushing a weak back door cold
front through the area Monday night or Tuesday. There is
increasing model agreement that temps will be a couple degrees
cooler next Tuesday and Wednesday.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
18Z TAFs: Mainly VFR. Showers and thunderstorms have skirted
KSAV, but we will keep at least VCTS mention in there TAF
until ~22Z. Further north, convection has remained far away from
KCHS. But given the convective potential, we'll leave VCTS in
there TAF for now. Conditions are forecasted to quickly
improve late this evening as the convection decreases, with VFR
prevailing overnight.

Extended Aviation Outlook:
Through this weekend: Mostly VFR conditions. However, chances
for afternoon convection will be slightly higher through much of
the period, which will result in slightly higher chances for
brief convectively induced flight restrictions.

&&

.MARINE...
Tonight: South winds have increased due to diurnal enhancements
of the mixed layer at the beaches. Speeds should top out in the
15-20 kt range this evening, mainly within 10-15 nm. Winds are
expected to ease to the 10-15 kt range overnight. Seas will
generally average 2-4 ft.

LONG TERM MARINE...(FRIDAY THROUGH THURSDAY)...No highlights
expected through Monday. The marine area will remain between
Atlantic high pressure well to the east and lower pressure over
the land. This will produce southwest winds of mainly 15 knots
or less, highest during the afternoon and near the coast with
the sea breeze, with seas 2 to 3 feet. By the end of the
period/early next week, models are indicating the potential for
a cold front to approach from the north, which could increase
the pressure gradient enough to produce 15-20 knot winds.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...RFM
SHORT TERM...
LONG TERM...JRL
AVIATION...
MARINE...
Hazardous weather outlook, Jun 20, 6:32 PM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
632 PM EDT Wed Jun 20 2018

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-212245-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
632 PM EDT Wed Jun 20 2018

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Excessive Heat: The combination of temperatures in the mid to upper
90s and moderate humidity could create heat index values exceeding
105 degrees each afternoon through Monday. Heat Advisories may be
required.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-212245-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
632 PM EDT Wed Jun 20 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Jun 20, 5:33 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Charleston SC
533 PM EDT WED JUN 20 2018

SCZ040-042-043-202215-
Allendale-Hampton-Inland Colleton-
533 PM EDT WED JUN 20 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON
AND ALLENDALE COUNTIES...

At 533 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Ulmer to near
White Hall, and moving east at 20 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Walterboro, Colleton, Smoaks, Lodge, Williams, Ulmer, Ruffin and
Miley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3282 8041 3267 8067 3267 8069 3311 8126
      3312 8120 3305 8113 3305 8110 3303 8108
      3310 8096 3306 8090 3309 8088 3313 8089
      3317 8080
TIME...MOT...LOC 2133Z 267DEG 17KT 3314 8119 3274 8073
Special weather statement, Jun 20, 5:50 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
550 PM EDT WED JUN 20 2018

GAZ137-138-140-202230-
Inland McIntosh-Inland Liberty-Long-
550 PM EDT WED JUN 20 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...MCINTOSH
AND LONG COUNTIES...

At 550 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from McIntosh to 8 miles
northwest of Gumbranch, and moving southeast at 10 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Hinesville, Fort Stewart, McIntosh, Walthourville, Midway, Riceboro,
Flemington and Allenhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3178 8176 3199 8185 3201 8183 3182 8137
      3159 8138
TIME...MOT...LOC 2150Z 318DEG 8KT 3185 8152 3194 8174
Special weather statement, Jun 20, 6:10 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Charleston SC
610 PM EDT WED JUN 20 2018

SCZ040-042-043-202300-
Allendale-Hampton-Inland Colleton-
610 PM EDT WED JUN 20 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON
AND ALLENDALE COUNTIES...

At 610 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Walterboro to
Barton, and moving southeast at 15 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Walterboro, Hampton, Yemassee, Lake Warren State Park, Colleton,
Varnville, Fairfax and Brunson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3283 8040 3281 8041 3270 8071 3272 8098
      3275 8102 3272 8105 3273 8117 3295 8142
      3305 8110 3303 8108 3309 8093 3306 8090
      3309 8088 3311 8089 3314 8078
TIME...MOT...LOC 2210Z 295DEG 13KT 3290 8067 3292 8127
Special weather statement, Jun 20, 6:23 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Charleston SC
623 PM EDT WED JUN 20 2018

GAZ137-138-140-141-202315-
Inland McIntosh-Inland Liberty-Coastal McIntosh-Long-
623 PM EDT WED JUN 20 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...MCINTOSH
AND LONG COUNTIES...

At 623 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Allenhurst to near
Donald, and moving southeast at 20 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Hinesville, Ludowici, Tibet, Fort Stewart, Jones, Walthourville,
Riceboro and Flemington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3186 8158 3158 8127 3153 8166 3155 8167
      3155 8170 3159 8170 3161 8177 3166 8180
      3165 8182 3167 8185 3171 8188 3173 8191
      3175 8191 3176 8195 3179 8195 3180 8198
TIME...MOT...LOC 2223Z 322DEG 19KT 3180 8160 3177 8185
Special weather statement, Jun 20, 6:39 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston SC
639 PM EDT WED JUN 20 2018

SCZ043-044-202330-
Inland Colleton-Dorchester-
639 PM EDT WED JUN 20 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
DORCHESTER COUNTIES...

At 639 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Indian Field to 6
miles southwest of Reevesville, and moving southeast at 10 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of these storms include...
Indian Field, Givhans Ferry State Park, Saint George, Dorchester, St.
George, Ridgeville, Harleyville and Reevesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3309 8024 3291 8060 3316 8083 3332 8053
TIME...MOT...LOC 2239Z 297DEG 11KT 3321 8054 3315 8073
Local storm report, Jun 20, 7:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
704 PM EDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     HAMPTON                 32.88N  81.13W
06/20/2018                   HAMPTON            SC   911 CALL CENTER

            THE ROOF OF A BUSINESS COLLAPSED IN HAMPTON. FIVE
            PEOPLE THAT WERE TRAPPED HAVE BEEN PULLED FROM THE
            BUILDING. IN A NEARBY BUILDING SOME CEILING TILES WERE
            BLOWN OUT OF THE BUILDING. ALSO SEVERAL TREES WERE
            KNOCKED DOWN IN AND AROUND TOWN.

&&

EVENT NUMBER CHS1800459

MTE

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:18 AM EDTHeat AdvisoryCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more15 hr
Jun 20, 3:04 PM EDTSpecial Weather StatementCHSChatham41 min
Jun 20, 3:12 PM EDTSpecial Weather StatementCHSLiberty48 min
Jun 20, 3:45 PM EDTSpecial Weather StatementCHSChatham45 min
Jun 20, 3:54 PM EDTSpecial Weather StatementCHSMcIntosh51 min
Jun 20, 5:50 PM EDTSpecial Weather StatementCHSLiberty40 min
Jun 20, 6:23 PM EDTSpecial Weather StatementCHSLong52 min
Jun 20, 4:12 PM EDTSpecial Weather StatementCHSJasper33 min
Jun 20, 4:48 PM EDTSpecial Weather StatementCHSJasper42 min
Jun 20, 5:33 PM EDTSpecial Weather StatementCHSColleton42 min
Jun 20, 6:10 PM EDTSpecial Weather StatementCHSColleton, Hampton50 min
Jun 20, 6:15 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton, Jasper60 min
Jun 20, 6:39 PM EDTSpecial Weather StatementCHSDorchester51 min
Jun 20, 7:18 PM EDTSpecial Weather StatementCHSBerkeley42 min
Jun 20, 7:29 PM EDTSevere Thunderstorm WarningCHSBerkeley42 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2018Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.